# SDR UALA2011081504274

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 50,128 hours, 5,981 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FLICKERS AT LAV 2L.  CYCLED EMER LIGHTS IN ALL POS.  NO IND OF FLICKERING ACROSS FROM LAV 2L AT THIS TIME.  OK FOR SERVICE.
